Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Exceptional units in a family of quartic number fields
HTML articles powered by AMS MathViewer

by G. Niklasch and N. P. Smart PDF
Math. Comp. 67 (1998), 759-772 Request permission

Abstract:

We determine all exceptional units among the elements of certain groups of units in quartic number fields. These groups arise from a one-parameter family of polynomials with two real roots.
References
Similar Articles
Additional Information
  • G. Niklasch
  • Affiliation: Zentrum Mathematik der TU / SCM, Technische Universität München, D–80290 München, Germany
  • Email: nikl@mathematik.tu-muenchen.de
  • N. P. Smart
  • Affiliation: Institute of Mathematics and Statistics, University of Kent at Canterbury, Canterbury, Kent, England
  • Address at time of publication: Hewlett-Packard Laboratories, Fitton Road, Stoke Gifford, Bristol, BS12 6QZ, United Kingdom
  • Email: N.P.Smart@ukc.ac.uk, nsma@hplb.hpl.hp.com
  • Received by editor(s): October 18, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Math. Comp. 67 (1998), 759-772
  • MSC (1991): Primary 11D61, 11R27, 11J86, 11J25
  • DOI: https://doi.org/10.1090/S0025-5718-98-00958-2
  • MathSciNet review: 1464147